Facebook Pixel

am i pregant please help

By January 31, 2012 - 12:42pm
Rate This

i took plan b around middle or end of November got a irregular period (5 days) then had no sex since before i took the plan b pill and haven't got a period for January please help

Add a Comment1 Comments


If you have not had sex since before taking Plan B and had a 5 day period after taking the emergency contraceptive, you are not pregnant.

Changes in your menstrual cycle are a side effect of taking Plan B. This means your period can start earlier or later than normal and your period can be heavier or lighter than normal.

If you do not get a period in February, you should take a pregnancy test, just to be sure.


January 31, 2012 - 6:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.